# SDR DALA13068636716

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN CORRODED.  APPROXIMATELY 18 INCHES FROM FWD EDGE AND 4 INCHES FROM BOTTOM EDGE OF THE DOOR.  REMOVED CORROSION FROM AFT CARGO DOOR SKIN IAW SRM 51-10-02.  UT INSPECTED AREA IAW NDTM PART 4, 51-00-01.   FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01.  CUT-OUT DAMAGED SECTION OF SKIN IAW SRM 52-30-01,  FABRICATED DOUBLER AND FILLER IAW SRM 52-30-01.  INSTALLED REPAIR IAW SRM 52-30-01, 51-40-03
